A master integral in four parameters

[img]
unedited-main.pdf - Accepted Version (305kB)

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2017) A master integral in four parameters. Journal of Mathematical Analysis and Applications, 448 (1). 81 - 92. ISSN 0022-247X

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/34281
DOI https://doi.org/10.1016/j.jmaa.2016.10.073
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Current > Division/Research > College of Science and Engineering
Keywords integrals
Citations in Scopus 5 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login